# SDR UALA2010011800225

- Difficulty date: January 18, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 58,299 hours, 21,495 cycles
- Engine: Pwa PW2040
- Engine time: 48,574 hours, 17,425 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 3830041109
- Part serial: 19
- Condition: Fluctuates
- Location: Nr 1 Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR1 ENG FLUX, FLIGHT DIVERTED.  REPLACED NR 1 ENGINE 2.5 BLEED ACTUATOR. ALSO ACP JRH TESTS 2-5-70 AND 2-5-71 AT 87% N1 ALL PARAMETERS STABLE. REPLACED EEC AND ACP'D ENG RUN.
